| Model Number |
PXCAT0 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Posterior Capsule Opacification (4807)
| Date of Event |
04/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient as could not tolerate halos and glare, could not adapt to lens, posterior capsule opacification and clinical reason for explant being -0.75 +1.00 x 5.Patient was not able to adapt the lens and posterior capsular opacification.In the surgeons opinion, some blur caused or contributed to the event.There was no further impact to the patient.The iol was explanted and exchanged for a different diopter and model lens following the initial implant procedure.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).